# SDR IPXA2021070171185

- Difficulty date: June 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Bs 1841 L47r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAFT CARGO STA 1841 BULKHEAD STIFFENER ABOVE LONGERON 47R IS CRACKED.REMOVED AND REPLACED CRACKED AFT CARGO STA 1841 BULKHEAD STIFFENER ABOVE LONGERON 47R IAW SRM 51-33-01. (MINOR)
